Self attracting diffusions: two case studies.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 87-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__303_4_165358,
author = {M. Cranston and Y. Le Jan},
title = {Self attracting diffusions: two case studies.},
journal = {Mathematische Annalen},
pages = {87--94},
year = {1995},
volume = {303},
number = {4},
zbl = {0838.60052},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165358/}
}
M. Cranston; Y. Le Jan. Self attracting diffusions: two case studies.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 87-94. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165358/